Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 73, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Oct 3, 2023, 3:55 PM CDT for Pecos County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2023, 3:55 PM CDT (20:55 UTC)
- Expired
- Oct 3, 2023, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 138 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted.
144
WGUS54 KMAF 032055
FFWMAF
TXC371-040000-
/O.NEW.KMAF.FF.W.0073.231003T2055Z-231004T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
355 PM CDT Tue Oct 3 2023
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
Central Pecos County in southwestern Texas...
* Until 700 PM CDT.
* At 355 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bakersfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3059 10260 3087 10205 3098 10228 3076 10281
3060 10273
FLASH FLOOD...RADAR INDICATED
$$
David Munyan2 follow-up statements
725
WGUS74 KMAF 032134
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
434 PM CDT Tue Oct 3 2023
TXC371-040000-
/O.CON.KMAF.FF.W.0073.000000T0000Z-231004T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pecos TX-
434 PM CDT Tue Oct 3 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR CENTRAL PECOS COUNTY...
At 434 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. The expected rainfall rate is 1 to 3 inches in 1 hour.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Bakersfield.
This includes the following streams and drainages...
North Fork Independence Creek, Harral Draw, Nineteen Draw, Tunas
Creek, Sixshooter Draw, Fourmile Draw and Pecos River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3059 10260 3087 10205 3098 10228 3076 10281
3060 10273
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
James DeBerry312
WGUS74 KMAF 032136
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
436 PM CDT Tue Oct 3 2023
TXC371-040000-
/O.CON.KMAF.FF.W.0073.000000T0000Z-231004T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pecos TX-
436 PM CDT Tue Oct 3 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR CENTRAL PECOS COUNTY...
At 436 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. The expected rainfall rate is 1 to 3 inches in 1 hour.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Bakersfield.
This includes the following streams and drainages...
North Fork Independence Creek, Harral Draw, Nineteen Draw, Tunas
Creek, Sixshooter Draw, Fourmile Draw and Pecos River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3059 10260 3087 10205 3098 10228 3076 10281
3060 10273
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
James DeBerryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 2:14 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Oct 3, 2:14 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 214 PM CDT Tue Oct 3 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This afternoon through Wednesday night) Issued at 211 PM CDT Tue Oct 3 2023 WV imagery shows the upper trough ejecting into the Northern Plains this afternoon, leaving West Texas and Southeast New Mexico under southwest flow aloft. At the surface, return flow is sharpening up a dryline along the western CWA border, foreshadowing a potentially busy late afternoon/evening. Convection yesterday produced prolific rainfall over Southeast New Mexico and adjacent areas of West Texas to the east, in addition to abundant large hail. Highest reported QPF was 3.16" at Seagraves, and MRMS measured up to 4.66" nearby. KMAF 12Z RAOB came in w/a juicy 1.45" pwat, quite a ways above the climatological mean of 0.85". VIS sat imagery shows a healthy cu field already developing over the higher terrain, and CAMs suggest initiation 18-19Z. Indeed, the first cell is going up south of KMRF. Deep-layer shear over Southeast New Mexico is expected to spread east and south this afternoon as the trough pushes into the region. However, mid-level lapse rates don't look quite as impressive as yesterday, suggesting large hail may be less this afternoon/evening. High this afternoon should top out 5-7F above normal. Tonight, a 30+kt LLJ will keep the storms going through the evening, w/CAMs hinting at developing a secondary, isolated line behind the first. Mixing will keep overnight lows 13-15F above normal. This will also back up the dryline against the higher terrain. Wednesday, thicknesses suggest temperatures should be about the same as today's, but maybe a degree or so cooler. NBM initiates convection along this feature early, as a cold front moves south into the South Plains late afternoon. CAMs develop 40-60kts of deep- layer shear into the afternoon, mainly over the northeast CWA. As the front approaches, another round of severe weather looks likely as the front approaches. This should carry into the overnight hours as the front moves through. Lows will be 4-5F cooler than tonight, but still well-above normal. && .LONG TERM... (Thursday through Monday) Issued at 211 PM CDT Tue Oct 3 2023 Thursday morning, the much-advertised cold front will have made it to near the Pecos River, and will continue its swift southward progression to the Rio Grande by early afternoon. Breezy northeasterly winds can be expected with the front, along with sharply cooler temperatures, with highs Thursday expected to reach the upper 70s across northern areas and the higher terrain, lower to middle 80s elsewhere, and 90s confined through the Rio Grande Valley. In the wake of the front, temperatures will continue to cool through Saturday, with highs Saturday likely to be some of the coolest we've seen in some time, topping out in the upper 60s and lower 70s for most of the region, with middle 70s along the Rio Grande. Early morning lows over the weekend may even dip into the upper 40s for portions of Southeast New Mexico, the northern Permian Basin, and the mountain areas. Thereafter, temperatures begin to moderate somewhat as the trough continues its eastward progression and ridging builds to the west. By early next week, temperatures will be in the lower 80s for most, warmer, but still a little below normal for early October, a welcome change from the above normal temperatures that seem to have become the "norm". Precipitation chances continue through the first portion of the extended, though will gradually shift southward with the aforementioned front. The best chance for rain will be generally along and south of I-10 and especially toward the Big Bend and Rio Grande in association with a weak disturbance progged to move across northern Mexico. There remains some uncertainty in the northward extent of precipitation coverage given the drier post- frontal airmass which would serve to stymie precipitation potential. Have adjusted the NBM PoPs down accordingly in the Thursday night-Saturday night time frame, given the NBM's propensity to struggle with drying of lower levels synonymous with strong cold fronts. Otherwise, not too much change was needed in the extended, with dry conditions returning areawide by Sunday afternoon. && .AVIATION... (18Z TAFS) Issued at 1150 AM CDT Tue Oct 3 2023 Models are on the fence about low clouds developing KMAF/KHOB overnight, and we'll hold off a mention for now. Otherwise, VFR conditions should prevail next 24 hours, w/a widespread cu field this afternoon, and another invof KMAF/KFST near the end of the forecast period. Convection will be possible, especially eastern terminals, and we've made a mention this afternoon KFST. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 70 89 65 80 / 30 70 50 30 Carlsbad 65 89 61 81 / 10 10 10 10 Dryden 71 92 70 84 / 20 30 40 50 Fort Stockton 69 90 65 80 / 30 50 30 40 Guadalupe Pass 63 81 58 75 / 0 10 10 10 Hobbs 65 86 59 79 / 10 30 20 10 Marfa 62 86 60 81 / 10 20 20 30 Midland Intl Airport 69 88 65 80 / 20 50 40 30 Odessa 70 88 65 80 / 20 50 30 20 Wink 69 90 64 83 / 10 30 20 20 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...44 LONG TERM....84 AVIATION...44
Hazardous weather outlook, Oct 3, 3:13 PM CDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 313 PM CDT Tue Oct 3 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-042015- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 313 PM CDT Tue Oct 3 2023 /213 PM MDT Tue Oct 3 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is a medium risk of severe storms late this afternoon and evening, mainly across West Texas. A Severe Thunderstorm Watch is in effect. Any severe storms that do develop may be accompanied by large hail and damaging winds. Heavy rainfall may also result in flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a medium risk of severe storms Wednesday afternoon and evening, mainly across the Western Low Rolling Plains and Permian Basin. Any severe storms that do develop may be accompanied by damaging winds, large hail, and an isolated tornado. Heavy rainfall may also result in flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, Oct 3, 2:55 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Midland/Odessa TX
255 PM CDT Tue Oct 3 2023
TXZ075-032045-
Pecos TX-
255 PM CDT Tue Oct 3 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PECOS COUNTY
THROUGH 345 PM CDT...
At 255 PM CDT, Doppler radar was tracking a strong thunderstorm 24
miles east of Fort Stockton, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bakersfield and Girvin.
This includes Interstate 10 between mile markers 277 and 313.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3064 10245 3083 10264 3108 10239 3084 10198
TIME...MOT...LOC 1955Z 239DEG 20KT 3080 10248
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
84Special weather statement, Oct 3, 3:27 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
327 PM CDT Tue Oct 3 2023
TXZ075-032115-
Pecos TX-
327 PM CDT Tue Oct 3 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PECOS COUNTY
THROUGH 415 PM CDT...
At 326 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Stockton, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fort Stockton and Fort Stockton-Pecos County Airport.
This includes Interstate 10 between mile markers 251 and 276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 3086 10302 3104 10306 3124 10261 3087 10252
TIME...MOT...LOC 2026Z 263DEG 20KT 3097 10296
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
29Special weather statement, Oct 3, 3:30 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
330 PM CDT Tue Oct 3 2023
TXZ075-278-032115-
Pecos TX-Davis Mountains Foothills TX-
330 PM CDT Tue Oct 3 2023
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PECOS AND NORTH
CENTRAL BREWSTER COUNTIES THROUGH 415 PM CDT...
At 330 PM CDT, Doppler radar was tracking a strong thunderstorm 22
miles north of Marathon, or 25 miles northeast of Alpine, moving
northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sierra Madera.
This includes Interstate 10 near mile marker 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 3041 10331 3057 10343 3091 10297 3053 10271
TIME...MOT...LOC 2030Z 245DEG 26KT 3054 10327
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
29Special weather statement, Oct 3, 3:53 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
353 PM CDT Tue Oct 3 2023
TXZ068-069-075-032145-
Pecos TX-Crane TX-Upton TX-
353 PM CDT Tue Oct 3 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PECOS...EASTERN
CRANE AND WEST CENTRAL UPTON COUNTIES THROUGH 445 PM CDT...
At 353 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Crane, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Crane, Cordona Lake, and Crane County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western and southwestern Texas.
&&
LAT...LON 3110 10252 3119 10271 3153 10253 3137 10224
TIME...MOT...LOC 2053Z 209DEG 13KT 3125 10257
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
29The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 7:05 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves | 55 min |
| Oct 2, 7:55 PM CDT | Special Weather Statement | MAF | Loving | 50 min |
| Oct 2, 8:31 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 43 min |
| Oct 2, 8:50 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Ward, Winkler | 55 min |
| Oct 2, 9:43 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Ward, Winkler | 62 min |
| Oct 2, 9:49 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 56 min |
| Oct 2, 10:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 62 min |
| Oct 2, 10:44 PM CDT | Special Weather Statement | MAF | Ector | 46 min |
| Oct 2, 10:58 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 62 min |
| Oct 2, 11:43 PM CDT | Special Weather Statement | MAF | Gaines | 47 min |
| Oct 2, 11:49 PM CDT | Special Weather Statement | MAF | Gaines | 26 min |
| Oct 2, 11:54 PM CDT | Special Weather Statement | MAF | Ector | 51 min |
| Oct 2, 11:59 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 61 min |
| Oct 3, 12:01 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 59 min |
| Oct 3, 12:46 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| Oct 3, 12:57 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines | 63 min |
| Oct 3, 1:01 AM CDT | Flash Flood Warning | MAF | Gaines | 6 hr |
| Oct 3, 2:02 AM CDT | Special Weather Statement | MAF | Dawson | 28 min |
| Oct 3, 3:13 AM CDT | Special Weather Statement | MAF | Borden | 47 min |
| Oct 3, 4:15 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 60 min |
| Oct 3, 2:55 PM CDT | Special Weather Statement | MAF | Pecos | 50 min |
| Oct 3, 3:23 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 52 min |
| Oct 3, 3:27 PM CDT | Special Weather Statement | MAF | Pecos | 48 min |
| Oct 3, 3:30 PM CDT | Special Weather Statement | MAF | Pecos | 45 min |
| Oct 3, 3:53 PM CDT | Special Weather Statement | MAF | Crane | 52 min |
| Oct 3, 4:10 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 50 min |
| Oct 3, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 46 min |
| Oct 3, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 50 min |
| Oct 3, 4:46 PM CDT | Special Weather Statement | MAF | Howard | 44 min |
| Oct 3, 4:52 PM CDT | Special Weather Statement | MAF | Dawson | 38 min |
| Oct 3, 4:53 PM CDT | Special Weather Statement | MAF | Pecos | 52 min |
| Oct 3, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 65 min |
| Oct 3, 5:02 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 58 min |
| Oct 3, 5:03 PM CDT | Dust Storm Advisory | MAF | Andrews, Ector, Martin, Midland | 27 min |
| Oct 3, 5:11 PM CDT | Dust Storm Warning | MAF | Glasscock, Martin, Midland | 34 min |
| Oct 3, 5:17 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 43 min |
| Oct 3, 5:20 PM CDT | Severe Thunderstorm Warning | MAF | Martin, Midland | 40 min |
| Oct 3, 5:41 PM CDT | Dust Storm Warning | MAF | Andrews, Howard, Martin | 34 min |
| Oct 3, 5:54 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 51 min |
| Oct 3, 5:56 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 64 min |
| Oct 3, 5:56 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 49 min |
| Oct 3, 5:58 PM CDT | Flash Flood Warning | MAF | Howard | 3 hr |
| Oct 3, 5:58 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 62 min |
| Oct 3, 6:12 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 48 min |
| Oct 3, 6:16 PM CDT | Flash Flood Warning | MAF | Borden, Dawson, Scurry | 3 hr |
| Oct 3, 6:24 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 23 min |
| Oct 3, 6:43 PM CDT | Flash Flood Warning | MAF | Mitchell | 3 hr |
| Oct 3, 6:46 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 44 min |
| Oct 3, 6:48 PM CDT | Flash Flood Warning | MAF | Scurry | 3 hr |
| Oct 3, 6:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 50 min |
| Oct 3, 6:56 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 45 min |
| Oct 3, 6:58 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 62 min |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.